# SDR 08FDEA03489

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 48 SUB-FLOOR AT Y 145.6 FLOORBEAM WEB LOWER INBD MOUNT IS   CRACKED.  REMOVED AND REPLACED THE FITTING IAW A300-600 SRM 51-40-21;PARA 10-B.
